# SDR 2008UALA02363

- Difficulty date: April 21, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 29,954 hours, 8,083 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL SEAT MOUNTED LIGHT INOP AT 3F.  INSTALLED NEW EEL SEAT LIGHT AT 3F.  OP CHKS GOOD.
